# SDR DXTA20082895

- Difficulty date: February 22, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 8,148 hours, 5,870 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1ST APPCH, NOSE GEAR LIGHT DID NOT COME ON BUT TESTED GOOD, CYCLED (3) TIMES AND NO POSTIVE DOOR LIGHT. JACKED AC AND CYCLED (5) TIMES WITH NO DEFECTS NOTED.  INSPECTED WIRING, SWITCHES AND RESECURED A LOOSE BACK SHELL ON DOOR DOWNLOCK SWITCH WITH SAFETY WIRE.   FROZE SWITCHES AND PERFORMED GEAR SWINGS,  NO DEFECTS NOTED.  CLEANED SWITCHES AND LUBED STAY. ALL WORK DONE IAW MM 32-60-00.
